# SDR 01FDEA00339

- Difficulty date: May 7, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 55,160 hours, 16,783 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ARB06421
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 8-5740-7-4312 RT MLG RETRACT CYLINDER SUPPORT FRAME HAS A CRACK IND AT FWD FLANGE FROM TOP TO RADIUS.  *S/D*  REMOVED AND REPLACED RT MLG RETRACT CYLINDER SUPPORT PER EO 8-5740-7-4312 PART 3.
